World Journal of Mechanics

Vol.1 No.3(2011), Paper ID 5774, 6 pages

DOI:10.4236/wjm.2011.13015

 

Asymptotic Expansion of Temperature Close to a Singularity of a Plate

 

Isabelle Titeux

 

 

Copyright © 2011 Isabelle Titeux et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


I. Titeux, "Asymptotic Expansion of Temperature Close to a Singularity of a Plate," World Journal of Mechanics, Vol. 1 No. 3, 2011, pp. 109-114. doi: 10.4236/wjm.2011.13015.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.